# SDR TWRA0017

- Difficulty date: February 20, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 PACK BEGAN TO RUMBLE AND PRODUCE SMOKE IN THE CABIN.  A/C SMOKE EMERGENCY CHECKLIST AND SHUTDOWN NR 1 PACK.  ACCOMPLISH ONE PACK CHECKLIST, MAINTAIN NORMAL PRESSURE.  (M)
